Nonlinear systems with a partial Nash type equilibrium

Abstract

Fixed point arguments and a critical point technique are combined leading to hybrid existence results for a system of three operator equations where only two of the equations have a variational structure.

The components of the solution which are associated to the equations having a variational form represent a Nash-type equilibrium of the corresponding energy functionals.

The result is achieved by an iterative scheme based on Ekeland’s variational principle.

Authors

Andrei Stan
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Nash-type equilibrium; Perov contraction; Ekeland variational principle; Periodic solution.

Paper coordinates

A. Stan, Nonlinear systems with a partial Nash type equilibrium, Stud. Univ. Babes-Bolyai, Math., 66 (2021) no. 2, 397–408,
http://doi.org/10.24193/subbmath.2021.2.14

PDF

About this paper

Journal

Studia Univ. Babes-Bolyai Math.

Publisher Name

Univ. Babes-Bolyai

Print ISSN

0252-1938

Online ISSN

2065-961X

google scholar link

Related Posts